MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Catalog Number LXC13
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189); No Code Available (3191)
Date of Event 03/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The dhr for lot 4516 was reviewed.No ncs, reworks, or defects were found.Diagnosed with gerd defined by abnormal ph testing: yes.Chronic gerd symptoms despite maximum medical therapy for treatment of reflux: yes.Ph test performed (b)(6) 2013.Date ppi stopped (b)(6) 2013.Method used: bravo capsule.Duration of test: 48 hours.Test duration: 1 day, 23 hours, 51 minutes.How long has the patient had gerd? 5 years.How long has the patient been taking ppis? 7 months.Demeester score components: day 1 day 2 total: total time ph<4 (enter with 1 place after decimal i.E.5.7%) 6.3 % 12.4 % 9.4 %, upright time ph<4 (enter with 1 place after decimal i.E.5.7%) 6.2 % 19.7 % 14.3 %, supine time ph<4 (enter with 1 place after decimal i.E.5.7%) 4 % 0 % 2.2 %, total number of reflux episodes (enter to nearest whole number) 39 101 139, number of reflux episodes >5 min (enter to nearest whole number) 7 10 17, longest reflux episode (enter to nearest whole number) 14 minutes 23 minutes 23 minutes.Comments: patient has been having pain in abdominal area, a burning sensation, for 5 years.He thought it was related to an abdominal wall hernia and was told that ranitidine might help the symptom.He became aware of severe gerd symptoms about 8 months ago.60 month f/u ¿ (b)(6) 2019.Date test performed: (b)(6) 2019.Date of last ppi dose: (b)(6) 2014.Method used: bravo capsule.Test duration: 48 hours (2 days).Within the last 30 days did the patient take ppi medications? no.Within the last 30 days did the patient take h2 blockers? no.Within the last 30 days did the patient take antacids? no.Demeester score components: day 1 day 2 total: total time ph<4 (enter with 1 place after decimal i.E.5.7%) 3.1 % 6.5 % 4.9 %, upright time ph<4 (enter with 1 place after decimal i.E.5.7%) 5.6 % 10.4 % 8.2 %, supine time ph<4 (enter with 1 place after decimal i.E.5.7%) 0.0 % 0.6 % 0.3 %, total number of reflux episodes 16 51 67, number of reflux episodes >5 min 2 3 5, longest reflux episode (enter to nearest whole number) 13 minutes 9 minutes 13 minutes.Patient seen in clinic for follow-up after testing and treatment (dilation) at outside hospital.All symptoms resolved.Will progress with study schedule.
 
Event or Problem Description
It was reported that post implant (post approval study subject), patient reports sharp pain in the epigastric region.The subject went to the er and was subsequently admitted.Subject reported having an x-ray, ultrasound, egd and later an egd with dilation (completed april 12 at (b)(6) medical center).
 
Additional Manufacturer Narrative
(b)(4).Corrected date: event month/day/year updated to (b)(6) 2019 based on additional information received.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8607956
Report Number3008766073-2019-00343
Device Sequence Number1729567
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2017
Device Catalogue NumberLXC13
Device Lot Number4516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date06/04/2019
Patient Sequence Number1
Patient Age42 YR
Patient Weight73